New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Anniebellem
New Member


Date Joined Mar 2007
Total Posts : 1
   Posted 3/26/2007 10:56 PM (GMT -7)   
Ever since I went to the doctor I was told I was a " little " bipolor whatever that means. They put me on Lamictal along with my other medication. Now I cry for no reason all the time has anyone else had this side effect with this medication?  Anniebellem

mirage
New Member


Date Joined Feb 2007
Total Posts : 12
   Posted 3/27/2007 8:11 AM (GMT -7)   

Hello,

I ALSO was diagnosed with a less severe form of bipolar, and some of my pdocs are convinced that I do have bipolar, and only one thinks I do not have it.  After doing extensive research and dealing with this since the age of three, I don't see HOW I don't have it.  Anyway, I was first prescribed Lamictal, and it was hard to tell if that perpetuated the crying spells, because I had had them before going on the medication.  However, I had a marked increase in serious suicidal thoughts, felt a LITTLE bit calmer over all, but was very, very sad as you say, I did cry a lot, and the depressions were utterly debilitating.  This was most pronounced each time I increased the dosage.  The pdocs acted as if it was so unusual for this to happen, but it did.  Each time I increased the dose, I would have to wait a month before my worsened symptoms declined.  I also experienced terrible insomnia, and was put on Klonopin along with the Lamictal.  Seriously, over night, the depression went away, the anxiety went away, I felt tremendously better, and I began sleeping again.  Now, the combination sometimes works very well, and sometimes not.  I'm not sure it's completely the right one, as I still go through bouts of immense struggling with depression, mania, anger, anxiety, and apathy.  But I guess you should talk to your pdoc, or even get another opinion if you feel you're getting nowhere, as one of mine was convinced that pretty soon I would no longer need medications.  I felt AWFUL trying to adjust, and it did get better, but every time I ramped up the dose, it took so long to recover.  Maybe the pdoc will change, or add a medication.  For me, Klonopin actually got rid of the depression.  I did not want an SSRI, although they tried to get me to take one.  I'm afraid of weight gain.  Anyway, totally off topic, but I wish you luck, and if you have any other questions about what it was like, don't hesitate to ask.  It took me six months to adjust to this medication, with ups and severe downs.  Good luck, and keep seeing that dr, or another one, b/c you should be able to get relief elsewhere!  Very nice to meet you!

 


wspanicgirl21
Regular Member


Date Joined Mar 2007
Total Posts : 26
   Posted 3/27/2007 8:21 AM (GMT -7)   
I myself had issues with Lamactil making me cry... alot actually...

gaz
Regular Member


Date Joined Feb 2004
Total Posts : 130
   Posted 3/27/2007 3:46 PM (GMT -7)   
ive been on lamical for over 7 years at a dose of 400mg for the depressive phase of my bipolar never had any problams at all apart from it not helping my depression as well as i would like but still helps somewhat. 
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 9:51 AM (GMT -7)
There are a total of 2,733,001 posts in 301,075 threads.
View Active Threads


Who's Online
This forum has 151228 registered members. Please welcome our newest member, Acro1010.
325 Guest(s), 15 Registered Member(s) are currently online.  Details
JayMot, damo123, RDP74, tickbite666, dacarte3, AnxiousTexan, iho, Melg, Fairwind, SharonZ, Gbryan, Mustard Seed, Meshawmama, Annie88, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer